# SDR DALA201904302761

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 52,703 hours, 22,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22 EMERGENCY LIGHT MISSING. CORRECTIVE ACTION: INSTALLED LIGHT ASSY OPS CHECK GOOD. (5442245)
